UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

NUMBER OF SIMPLICIAL NEIGHBORLY D-POLYTOPES WITH D+3 VERTICES

ALTSHULE, A; MCMULLEN, P; (1973) NUMBER OF SIMPLICIAL NEIGHBORLY D-POLYTOPES WITH D+3 VERTICES. MATHEMATIKA , 20 (2) 263 - 266. 10.1112/S0025579300004873. Green open access

[thumbnail of download6.pdf]
Preview
PDF
download6.pdf
Available under License : See the attached licence file.

Download (207kB)

Abstract

In this paper is proved a formula for the number of simplicial neighbourly d-polytopes with d + 3 vertices, when d is odd.

Type: Article
Title: NUMBER OF SIMPLICIAL NEIGHBORLY D-POLYTOPES WITH D+3 VERTICES
Open access status: An open access version is available from UCL Discovery
DOI: 10.1112/S0025579300004873
Publisher version: http://dx.doi.org/10.1112/S0025579300004873
Language: English
Additional information: © 1973 Cambridge University Press
Keywords: 52A25, CONVEX SETS, GEOMETRIC INEQUALITIES, Convex polyhedra
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/104958
Downloads since deposit
162Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item